# SDR AALA201906119001

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 14,550 hours, 5,562 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AT CRUISE FLIGHT APU AGENT DISCHARGED LIGHT ON AFTER LANDING LIGHT WENT OUT. OPS CHK APU FIRE EXTINGUISHING SYS REF AMM 26-22-00 ALL OPS NORMAL ACCOMP VISUAL INSPECTION OF APU COMP AND APU FIRE EXT BOTTLE NO DEFECTS NOTED.
